MMN-2638

On some Diophantine equations

  • S. Bujacic Babic, Department of Mathematics, University of Rijeka, Radmile Matejcic 2, 51000 Rijeka, Croatia, sbujacic@math.uniri.hr
  • K. Nabardi, Department of Mathematics, Urmia University, P. O. Box 165, Urmia, Iran, k.nabardi@urmia.ac.ir

Abstract

In this paper we deal with some Diophantine equations and present infinitely many integer solutions for each one of them.


Vol. 22 (2021), No. 1, pp. 65-75
DOI: 10.18514/MMN.2021.2638


Download: MMN-2638